Please use this identifier to cite or link to this item: https://repositorio.unifesp.br/handle/11600/3640
Title: Lesão pulmonar aguda associada à transfusão
Other Titles: Transfusion-related acute lung injury
Authors: Fabron Junior, Antonio
Lopes, Larissa Barbosa [UNIFESP]
Bordin, Jose Orlando [UNIFESP]
Faculdade de Medicina de Marília
Universidade Federal de São Paulo (UNIFESP)
Keywords: Blood transfusion
Respiratory insufficiency
HLA antigens
Transfusão de sangue
Insuficiência respiratória
Antígenos HLA
Issue Date: 1-Apr-2007
Publisher: Sociedade Brasileira de Pneumologia e Tisiologia
Citation: Jornal Brasileiro de Pneumologia. Sociedade Brasileira de Pneumologia e Tisiologia, v. 33, n. 2, p. 206-212, 2007.
Abstract: Transfusion-related acute lung injury (TRALI) is a serious clinical syndrome associated with the transfusion of plasma-containing blood components. Recently, TRALI has come to be recognized as the leading cause of transfusion-related death in the United States and United Kingdom. This complication typically presents as shortness of breath, hypoxemia, hypotension, fever and noncardiogeneic pulmonary edema, all occurring during or within 6 h after transfusion. Although the mechanism of TRALI has not been fully elucidated, it has been associated with human leukocyte antigen antibodies (class I, class II or neutrophil alloantigens) and with biologically active mediators in stored cellular blood components. Most of the donors implicated in cases of TRALI are multiparous women. Rarely diagnosed, TRALI can be confused with other causes of acute respiratory failure. Greater knowledge regarding TRALI on the part of clinicians could be crucial in preventing and treating this severe complication of blood transfusion.
Lesão pulmonar aguda associada à transfusão (transfusion-related acute lung injury, TRALI) é uma complicação clínica grave relacionada à transfusão de hemocomponentes que contêm plasma. Recentemente, TRALI foi considerada a principal causa de morte associada à transfusão nos Estados Unidos e Reino Unido. É manifestada tipicamente por dispnéia, hipoxemia, hipotensão, febre e edema pulmonar não cardiogênico, que ocorre durante ou dentro de 6 h, após completada a transfusão. Embora o exato mecanismo não tenha sido totalmente elucidado, postula-se que TRALI esteja associada à infusão de anticorpos contra antígenos leucocitários (classes I ou II ou aloantígenos específicos de neutrófilos) e a mediadores biologicamente ativos presentes em componentes celulares estocados. A maioria dos doadores implicados em casos da TRALI são mulheres multíparas. TRALI, além de ser pouco diagnosticada, pode ainda ser confundida com outras situações de insuficiência respiratória aguda. Um melhor conhecimento sobre TRALI pode ser crucial na prevenção e tratamento desta severa complicação transfusional.
URI: http://repositorio.unifesp.br/handle/11600/3640
ISSN: 1806-3713
Other Identifiers: http://dx.doi.org/10.1590/S1806-37132007000200016
Appears in Collections:Em verificação - Geral

Files in This Item:
File Description SizeFormat 
S1806-37132007000200016.pdf255.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.